Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 3, 2015, 4:39 PM EDT for Butts County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2015, 4:39 PM EDT (20:39 UTC)
- Expired
- Jun 3, 2015, 5:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Butts County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
078
WWUS82 KFFC 032039
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT WED JUN 3 2015
GAZ058-071-032115-
BUTTS GA-MONROE GA-
439 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BUTTS AND MONROE COUNTIES UNTIL 515 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JACKSON...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS BUTTS AND MONROE COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...
FLOVILLA...JENKINSBURG...WORTHVILLE...MCKIBBEN...STARK...INDIAN
SPRINGS STATE PARK...HIGH FALLS STATE PARK AND FINCHERVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3325 8412 3329 8409 3330 8410 3330 8407
3332 8407 3333 8404 3336 8403 3337 8400
3339 8397 3343 8395 3342 8393 3337 8387
3331 8384 3316 8401 3317 8404 3320 8404
3320 8412
TIME...MOT...LOC 2038Z 209DEG 16KT 3324 8404
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 3:44 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 3, 3:44 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EDT WED JUN 3 2015 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHORT TERM MODELS CONTINUE IN GOOD AGREEMENT WITH THE OVERALL PATTERN. THE UPPER LEVEL LOW TRACKS OVER THE CAROLINAS BY EARLY TOMORROW MORNING AND CONTINUES TO SHIFT AWAY FROM THE FORECAST AREA. PROXIMITY OF A WEAK...NEARLY STATIONARY BOUNDARY AND GOOD MOISTURE ACROSS THE FORECAST AREA WILL CONTINUE TO PROVIDE THE IMPETUS FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS HAVE ALREADY PRODUCED ONE INCH HAIL TODAY AND THE THREAT FOR ISOLATED SEVERE STORMS WILL CONTINUE THROUGH LATE EVENING. AS THE LOW PULLS AWAY FROM THE AREA TOMORROW...THE CHANCE OR ISOLATED SEVERE STORMS WILL DIMINISH SOMEWHAT. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY STORM THAT DEVELOPS. GUIDANCE TEMPERATURES CONTINUE TO BE CLOSE AND WILL STAY IN LINE. ATWELL .LONG TERM /FRIDAY THROUGH WEDNESDAY/... PATTERN STILL SLOW TO EVOLVE OVER CONUS LATE THIS WEEK AND EARLY NEXT. UPPER LOW WILL MOVE OFF LATE THURS WITH NW FLOW ALOFT IN ITS WAKE. BY EARLY NEXT WEEK...MED RANGE MODELS NOW INDICATING MORE ZONAL FLOW LIKELY...WITH MORE PRONOUNCED FLOW TO THE NORTH OF THE STATE. AS MENTIONED YESTERDAY...NOT SEEING MANY FEATURES OR SIGNIFICANT SHORT WAVES TO KEY IN ON. HOWEVER...GFS EVEN HINTING AT A COLD FRONT TRYING TO ENTER NORTH GA BY WED BUT NO SUCH LOVE FROM THE 12Z EC OR GEM. PW VALUES ALSO STILL PROGGED TO BE INCREASING TUE/WED/THUR WITH VALUES OF 1.8 TO 1.9 ON 12Z GFS. WILL CONTINUE TO MONITOR THIS AS FCST EVOLVES. DUE TO DECENT MODEL AGREEMENT...DIURNAL NATURE OF CLOUDS AND SHRA/TSRA AND LACK OF SIGNIFICANT SYNOPTIC SCALE FEATURES TO FOCUS ON...BLEND OF PREV FCST WITH BIAS CORRECTED AND HIGHER PERFORMING MODELS GENERALLY USED FOR ALL FIELDS. SNELSON PREVIOUS LONG TERM DISCUSSION /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED 347 AM EDT WED JUN 3 2015/ THE UPPER TROUGH CONTINUES SHIFTING EASTWARD EARLY IN THE LONG TERM PUTTING THE CWA IN A NORTHWEST FLOW BY THE WEEKEND. BOTH MODELS SHOW WEAK SHORT WAVES MOVING THROUGH THE NORTHWEST FLOW BUT DIFFER ON TIMING. FOR THIS REASON WILL GO WITH BROAD BRUSHING DIURNAL POPS THROUGH THE PERIOD WITH HIGHER POPS NORTH DUE TO INFLUENCE OF DIFFERENTIAL HEATING IN THE MOUNTAINS. 17 && .PREV DISCUSSION... /ISSUED 139 PM EDT WED JUN 3 2015/ AVIATION... 18Z UPDATE... MVFR TO LOW VFR CIGS WILL CONTINUE AS CONVECTION DEVELOPS ACROSS THE AREA. EXPECT MVFR TO IFR POSSIBLE BY DAY BREAK AT TAF SITES...ESPECIALLY IF THEY GET A GOOD THUNDERSTORM THIS AFTERNOON. CONVECTION FIRING ALONG AND AHEAD OF STATIONARY BOUNDARY AND IN VICINITY OF UPPER LEVEL LOW...AND EXPECT AN INCREASE IN COVERAGE THROUGH HEATING THIS AFTERNOON. TIMING WILL BE HARD TO PINPOINT AT ANY GIVEN LOCATION BUT HAVE KEPT TEMPOS MAINLY 19-24Z. SURFACE WINDS MAINLY EAST 10 KTS OR LESS. //ATL CONFIDENCE...18Z UPDATE... LOW CONFIDENCE FOR CEILINGS AND TIMING OF TS. HIGH CONFIDENCE FOR WINDS AND VSBYS. ATWELL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 80 63 85 / 60 40 40 40 ATLANTA 65 80 67 84 / 20 30 5 20 BLAIRSVILLE 58 76 58 79 / 30 60 20 40 CARTERSVILLE 59 81 63 85 / 20 30 5 20 COLUMBUS 67 85 68 88 / 30 30 5 20 GAINESVILLE 62 78 64 83 / 30 40 20 30 MACON 64 84 64 87 / 40 30 20 20 ROME 61 82 63 86 / 20 30 5 20 PEACHTREE CITY 63 82 63 85 / 20 30 5 20 VIDALIA 66 85 68 86 / 60 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ATWELL LONG TERM....SNELSON AVIATION...ATWELL
Hazardous weather outlook, Jun 3, 3:46 AM EDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 AM EDT WED JUN 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040800- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 346 AM EDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING. AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP THE RISK OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA TODAY...MAINLY THIS AFTERNOON AND EVENING. INSTABILITY THIS AFTERNOON AND EVENING WILL BE ENOUGH TO ALLOW A FEW STORMS TO REACH SEVERE LIMITS. THE MAIN THREAT OF THE SEVERE STORMS WILL BE 1 INCH HAIL...WINDS GUSTING TO NEAR 60 MPH. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. AN ISOLATED STRONG TO SEVERE STORM IS NOT OUT OF THE QUESTION WITH THE MAIN THREAT BEING DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 3, 3:52 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 PM EDT WED JUN 3 2015 GAZ086-032030- EMANUEL GA- 352 PM EDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN EMANUEL COUNTY UNTIL 430 PM EDT... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SWAINSBORO...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS EMANUEL COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SWAINSBORO...TWIN CITY...SUMMERTOWN...NUNEZ...MODOC...DELLWOOD AND CANOOCHEE. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LAT...LON 3247 8234 3262 8246 3280 8226 3258 8208 TIME...MOT...LOC 1951Z 234DEG 8KT 3260 8233
Local storm report, Jun 3, 3:56 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 2 NW JEFFERSONVILLE 32.70N 83.37W
06/03/2015 TWIGGS GA EMERGENCY MNGR
NUMEROUS TREES DOWN BLOCKING ROADS NEAR JEFFERSONVILLE.
VERY NEAR KJGX RADAR AS WELL AS DURHAM MILL RD AND US
80.
&&
EVENT NUMBER FFC1500325
SNELSONSpecial weather statement, Jun 3, 3:56 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT WED JUN 3 2015 GAZ084-097-032030- WILKINSON GA-LAURENS GA- 356 PM EDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WILKINSON AND LAURENS COUNTIES UNTIL 430 PM EDT... AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MONTROSE...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKINSON AND LAURENS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUBLIN...DEXTER... DUDLEY...MONTROSE...ALLENTOWN AND HARLOW. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LAT...LON 3239 8312 3258 8322 3266 8317 3257 8289 TIME...MOT...LOC 1955Z 292DEG 16KT 3255 8317
Special weather statement, Jun 3, 4:27 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT WED JUN 3 2015
GAZ009-032100-
TOWNS GA-
427 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOWNS
COUNTY UNTIL 500 PM EDT...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIAWASSEE...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS
TO 35 MPH AS IT MOVES ACROSS TOWNS COUNTY THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HIAWASSEE...YOUNG
HARRIS...THE PLUM ORCHARD GAP SHELTER...MACEDONIA...MOUNTAIN
SCENE...TITUS...TATE CITY AND BRASSTOWN BALD.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3486 8366 3483 8371 3485 8380
3486 8381 3491 8381 3491 8384 3490 8384
3490 8385 3492 8387 3496 8387 3499 8384
3499 8355
TIME...MOT...LOC 2025Z 227DEG 8KT 3495 8373Local storm report, Jun 3, 4:35 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 2 W PALMETTO 33.52N 84.70W
06/03/2015 E1.00 INCH FULTON GA PUBLIC
&&
EVENT NUMBER FFC1500326
SNELSONSpecial weather statement, Jun 3, 4:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT WED JUN 3 2015
GAZ058-071-032115-
BUTTS GA-MONROE GA-
439 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BUTTS AND MONROE COUNTIES UNTIL 515 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JACKSON...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS BUTTS AND MONROE COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...
FLOVILLA...JENKINSBURG...WORTHVILLE...MCKIBBEN...STARK...INDIAN
SPRINGS STATE PARK...HIGH FALLS STATE PARK AND FINCHERVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3325 8412 3329 8409 3330 8410 3330 8407
3332 8407 3333 8404 3336 8403 3337 8400
3339 8397 3343 8395 3342 8393 3337 8387
3331 8384 3316 8401 3317 8404 3320 8404
3320 8412
TIME...MOT...LOC 2038Z 209DEG 16KT 3324 8404The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:22 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jun 2, 9:17 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 28 min |
| Jun 2, 11:42 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam | 33 min |
| Jun 2, 11:44 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 3, 12:04 AM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 26 min |
| Jun 3, 12:44 AM EDT | Special Weather Statement | FFC | Warren | 46 min |
| Jun 3, 2:02 AM EDT | Special Weather Statement | FFC | Macon | 28 min |
| Jun 3, 5:05 AM EDT | Special Weather Statement | FFC | Macon | 40 min |
| Jun 3, 1:08 PM EDT | Special Weather Statement | FFC | Laurens | 22 min |
| Jun 3, 1:14 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 31 min |
| Jun 3, 1:29 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Jun 3, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 42 min |
| Jun 3, 1:50 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 3, 1:53 PM EDT | Special Weather Statement | FFC | Monroe | 22 min |
| Jun 3, 1:59 PM EDT | Special Weather Statement | FFC | Wheeler | 31 min |
| Jun 3, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 32 min |
| Jun 3, 2:16 PM EDT | Special Weather Statement | FFC | Bibb | 29 min |
| Jun 3, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 36 min |
| Jun 3, 2:36 PM EDT | Special Weather Statement | FFC | Upson | 24 min |
| Jun 3, 2:43 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jun 3, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 12 min |
| Jun 3, 2:54 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 3, 2:58 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 32 min |
| Jun 3, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 26 min |
| Jun 3, 3:13 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jun 3, 3:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Jun 3, 3:29 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jun 3, 3:43 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jun 3, 3:52 PM EDT | Special Weather Statement | FFC | Emanuel | 38 min |
| Jun 3, 3:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Jun 3, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fulton | 28 min |
| Jun 3, 4:27 PM EDT | Special Weather Statement | FFC | Towns | 33 min |
| Jun 3, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 48 min |
| Jun 3, 4:42 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Jun 3, 4:46 PM EDT | Special Weather Statement | FFC | Schley | 29 min |
| Jun 3, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 38 min |
| Jun 3, 4:56 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jun 3, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 45 min |
| Jun 3, 5:09 PM EDT | Special Weather Statement | FFC | White | 36 min |
| Jun 3, 5:11 PM EDT | Special Weather Statement | FFC | Butts | 34 min |
| Jun 3, 5:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jun 3, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | White | 23 min |
| Jun 3, 5:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 3, 5:30 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jun 3, 5:40 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jun 3, 5:45 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Jun 3, 5:55 PM EDT | Special Weather Statement | FFC | Gordon | 35 min |
| Jun 3, 6:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 3, 6:04 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 3, 6:07 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 23 min |
| Jun 3, 6:19 PM EDT | Special Weather Statement | FFC | Oglethorpe | 26 min |
| Jun 3, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 44 min |
| Jun 3, 6:34 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 26 min |
| Jun 3, 6:38 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 22 min |
| Jun 3, 6:58 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 47 min |
| Jun 3, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 26 min |
| Jun 3, 7:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jun 3, 7:54 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 36 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.